# SDR 9512779989

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Disconnected
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 29,000 FEET, CABIN ALTITUDE CLIMBED TO 11,000 FEET.  INITIATED EMERGENCY DESCENT PROCEDURES AND PRESSURE WAS REGAINED AT 17,000 FEET.  CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  OXYGEN MASKS DID NOT DEPLOY.  FOUND RIGHT PACK FLEX DUCT FORWARD OF COLD AIR CHECK VALVE DISCONNECTED AND CLAMP MISSING.  REPLACED CLAMP AND INSTALLED NEW FLEX DUCT.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
